# SDR 2022FA0000401

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: General aviation
- Aircraft: N511CJ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258836
- Aircraft time: 6,310 hours, 4,061 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA1897
- Part serial: 5105EL
- Condition: Misoverhauled
- Location: Zone 700
- Part time: 70 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HAD THE #3 BRAKE ASSY FAIL DURING TOWING OPERATIONS CAUSING THE BRAKE TO LOCK UP AND SHED PARTS. UPON INSPECTION AFTER REMOVAL AND A SECOND FAILURE IN THE FLEET WE NOTED THAT IT APPEARS THAT THE RIVETS THAT HOLD THE BRAKE FRICTION MATERIAL WERE INSTALLED INCORRECTLY DURING OVERHAUL. BOTH BRAKE ASSYS WERE OVERHAULED BY SOUTHWIND AVIATION AND SOUTHWIND HAS BEEN NOTIFIED BY SC AVIATION OF THE POSSIBLE ISSUES.
